Acne, oily skin and Retin A gel

See Blog Content >
E-Mail | Print | Share
I've been using Retin A Gel for my acne... but since I started using it at night, I wake up with a super super oily skin... I thought this was supposed to make my skin drier but no, it is more oily, am I doing something wrong? Thanks for your advice!
image_print

You don’t mention how long you’ve been using it and whether or not you are male or female.  You’re probably thinking …. why does that matter?   For example, oil production is primarily under the control of hormones and thus our genes.  Men tend to have more stable hormone production except during growth spurts in the teenage years and women fluctuate more month to month and over the years.   It’s possible that the increase in oil might having nothing to do with the fact that you are using Retin A, if you see what I mean.  If you’ve been using it at least 6 months, and your hormones don’t seem to be changing, then think about asking your doctor for a new topical medication. There are a lot of options now.  More info on acne meds.   Dr. I